# SDR 20010604CW013

- Difficulty date: May 20, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N6BU
- Make and model: Bell 206B
- Aircraft serial: 4034
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Bearing
- Part number: 320580
- Part serial: 23065104
- Condition: Failed
- Location: Fuel Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN CRUISE FLIGHT.  PILOT NOTICED THAT THE MAIN ROTOR NR 2 STARTED TO OVER SPEED.  PILOT LANDED AIRCRAFT SAFELY UNDER ITS OWN POWER.  AFTER INVESTIGATION CAUSE, IT WAS FOUND THAT THE ENGINE FUEL CONTROL SHAFT BEARING HAD FAILED CAUSING FUEL CONTROL TO GO ERRATIC.
